# SDR DALA1019613727

- Difficulty date: August 16, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 26,205 hours, 15,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 312 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REFER TO LP J266770, ITEM 3. DOUBLE DRILLED HOLE AT STA 312 BETWEEN STRINGER 28R AND BL-0. SIZED HOLE TO .1875 AND INSTALLED STANDARD FASTENER.
